# SDR SWAA020915

- Difficulty date: May 1, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 32,464 hours, 32,373 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: ES727
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER T/O NLG WOULD NOT RETRACT, CYCLED THE GEAR TWICE AND NLG RETRACTED.  ALL GEAR EXTENDED NORMALLY FOR LANDING.  REMOVED AND REPLACED NLG ACTUATOR PER MM.
